# SDR CALA9801597

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14818
- Make and model: Doug DC-9-82
- Aircraft serial: 49478
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Bent
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORCE REQUIRED TO PULL TAILCONE EXTERIOR RELEASE HANDLE FROM CLIPS WAS UNDER 25 POUNDS.  THE CLIPS AND SUPPORTS WERE REPLACED AND OPERATION CHECKED GOOD IAW MM 53-53-00.
